Hi Donna! Yes, I am on Herceptin. I take it weekly. The flu like symptoms, aches, etc are a side effect of the Herceptin. I take herceptin and navelbine weekly and had thought that those symptoms were from the navelbine. But, my onco gives me a break from the navelbine when the neuropathy is bad, and I discovered that I ached more after the herceptin than usual. Normally, a hot bath in w/ some bath salts and an ibuprofin 800 will help the aches. I have a pretty high pain threshold, but there are times when my knees hurt so much that I have to take a tylenol 3. Don't hesitate to ask your onco for pain meds. My onco is a big believer that none of her patients need to suffer from pain. Do your chemo nurses give you ibuprofin before your treatment? I always have to take one. If they don't, then take one before you leave for treatment and then take one after you get home. Get a jump on it...just like you would if you had the flu. I have my treatments every Tues, and there are times that I think I just can't go anymore. I don't want to sit in that chair and be hooked up to those darn drugs. But, I know that it is keeping my cancer in check and it is worth it. I have to be honest and tell you that there have been a couple of times that I have called on Tues morning and told them that I wasn't coming in. I needed a "mental health break". They all laugh at me but know when I have reached my limit. Hang in there. How many more treatments do you have?
Let me know if there is anything that I can do to help you. Feel free to email me directly.